← Return to Weaning off of immunosuppressants w/ Liver Transplant

Discussion
bosco17 (@bosco17)

Weaning off of immunosuppressants w/ Liver Transplant

Transplants | Last Active: Oct 24, 2020 | Replies (13)

Comment receiving replies
@bosco17

Is anyone experiencing bad GI side effects from immunno drugs. Eg; Ulcerative Colitis and stomach ulcers w/ GERD

Jump to this post


Replies to "Is anyone experiencing bad GI side effects from immunno drugs. Eg; Ulcerative Colitis and stomach ulcers..."

I've never had any, but they can mess with your Gi tract.

@bosco17 Welcome to Mayo Connect. I see you also posted another discussion about antirejection meds and withdrawing from them, that @danab responded to.

May I suggest you check with your transplant team for their thoughts on GI upset. Sometimes a patient can take a medication for years with no problem, then the formulary changes, or your medication list changes, or another factor may cause new side effects. I don't think a transplant center wants to see their successful surgeries to be thwarted by non-compliance of the patient!

Please let me know what you decide to do, would you?
Ginger

  Request Appointment